| Model Number |
G23737 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
05/06/2021
Type of Reportable Event
Death
Additional Manufacturer Narrative
Product code: dre.Pma/510(k): k141148.
Event or Problem Description
The literature report specifies two deaths in a retrospective study in patients recommended for cied (cardiovascular implantable electronic device) removal from january 2012 to june 2018.All procedures were performed by the same cardiac surgeon.Simple retraction was attempted first and, if not successful, the evolution or the evolution rl mechanical sheaths by cook medical were used.Two patients died due to right atrium and superior vena cava tears during the procedure.